Advertisement

Functional inequalities in matrix Banach spaces

  • Sundas Nawaz
  • Afshan Batool
  • Muhammad Arshad Zia
  • Choonkil ParkEmail author
Article
  • 8 Downloads

Abstract

Using fixed point method, we prove the Hyers–Ulam stability of the following functional inequalities \( \Vert f(x)+f(y)+f(z)\Vert \le \Vert f(x+y+z)\Vert \) and \( \Vert f(x)+f(y)+2f(z)\Vert \le \Vert 2f(\frac{x+y}{2}+z)\Vert \) in matrix Banach spaces.

Keywords

Functional inequality matrix Banach space additive mapping fixed point Hyers–Ulam stability 

Mathematics Subject Classification

39B62 39B42 47H10 65F35 

Notes

Acknowledgements

C. Park was supported by Basic Science Research Program through the National Research Foundation of Korea funded by the Ministry of Education, Science and Technology (NRF-2017R1D1A1B04032937).

Compliance with ethical standards

Conflict of interest

The authors declare that they have no competing interests.

References

  1. 1.
    Aoki, T.: On the stability of the linear transformation in Banach spaces. J. Math. Soc. Jpn. 2, 64–66 (1950)MathSciNetCrossRefGoogle Scholar
  2. 2.
    Cădariu, L., Radu, V.: Fixed points and the stability of Jensen’s functional equation. J. Inequal. Pure Appl. Math. 4(1), Art. ID 4 (2003)MathSciNetzbMATHGoogle Scholar
  3. 3.
    Cădariu, L., Radu, V.: On the stability of the Cauchy functional equation: a fixed point approach. Grazer Math. Ber. 346, 43–52 (2004)MathSciNetzbMATHGoogle Scholar
  4. 4.
    Cădariu, L., Radu, V.: Fixed point methods for the generalized stability of functional equations in a single variable. Fixed Point Theory Appl. 2008, Art. ID 749392 (2008)MathSciNetCrossRefGoogle Scholar
  5. 5.
    Cholewa, P.W.: Remarks on the stability of functional equations. Aequationes Math. 27, 76–86 (1984)MathSciNetCrossRefGoogle Scholar
  6. 6.
    Czerwik, S.: On the stability of the quadratic mapping in normed spaces. Abh. Math. Semin. Univ. Hambg. 62, 59–64 (1992)MathSciNetCrossRefGoogle Scholar
  7. 7.
    Czerwik, P.: Functional Equations and Inequalities in Several Variables. World Scientific, New Jersey (2002)CrossRefGoogle Scholar
  8. 8.
    Diaz, J., Margolis, B.: A fixed point theorem of the alternative for contractions on a generalized complete metric space. Bull. Am. Math. Soc. 74, 305–309 (1968)MathSciNetCrossRefGoogle Scholar
  9. 9.
    El-Fassi, Iz.: New stability results for the radical sextic functional equation related to quadratic mappings in \((2, \beta )\)-Banach spaces. J. Fixed Point Theory Appl. 20(4), Art. 138 (2018)Google Scholar
  10. 10.
    Fechner, W.: Stability of a functional inequalities associated with the Jordan–von Neumann functional equation. Aequationes Math. 71, 149–161 (2006)MathSciNetCrossRefGoogle Scholar
  11. 11.
    Găvruta, P.: A generalization of the Hyers–Ulam–Rassias stability of approximately additive mappings. J. Math. Anal. Appl. 184, 431–436 (1994)MathSciNetCrossRefGoogle Scholar
  12. 12.
    Gilányi, A.: Eine zur Parallelogrammgleichung äquivalente Ungleichung. Aequationes Math. 62, 303–309 (2001)MathSciNetCrossRefGoogle Scholar
  13. 13.
    Gilányi, A.: On a problem by K. Nikodem. Math. Inequal. Appl. 5, 707–710 (2002)MathSciNetzbMATHGoogle Scholar
  14. 14.
    Hyers, D.H.: On the stability of the linear functional equation. Proc. Natl. Acad. Sci. USA 27, 222–224 (1941)MathSciNetCrossRefGoogle Scholar
  15. 15.
    Hyers, D.H., Isac, G., Rassias, ThM: Stability of Functional Equations in Several Variables. Birkhäuser, Basel (1998)CrossRefGoogle Scholar
  16. 16.
    Isac, G., Rassias, ThM: Stability of \(\psi \)-additive mappings: applications to nonlinear analysis. Int. J. Math. Math. Sci. 19, 219–228 (1996)MathSciNetCrossRefGoogle Scholar
  17. 17.
    Jung, S.: Hyers–Ulam–Rassias Stability of Functional Equations in Mathematical Analysis. Hadronic Press, Palm Harbor (2001)zbMATHGoogle Scholar
  18. 18.
    Lee, J., Park, C., Shin, D.: Functional equations in matrix normed spaces. Proc. Indian Acad. Sci. Math. Sci. 125, 399–412 (2015)MathSciNetCrossRefGoogle Scholar
  19. 19.
    Park, C., Cho, Y., Han, M.: Functional inequalities associated with Jordan–von Neumann type additive functional equations. J. Inequal. Appl. 2007, Art. ID 41820 (2007)MathSciNetzbMATHGoogle Scholar
  20. 20.
    Pinelas, S., Govindan, V., Tamilvanan, K.: Stability of a quartic functional equation. J. Fixed Point Theory Appl. 20(4), Art. 148 (2018)MathSciNetCrossRefGoogle Scholar
  21. 21.
    Radu, V.: The fixed point alternative and the stability of functional equations. Fixed Point Theory 4, 91–96 (2003)MathSciNetzbMATHGoogle Scholar
  22. 22.
    Rassias, J.M.: On approximation of approximately linear mappings by linear mappings. J. Funct. Anal. 46, 126–130 (1982)MathSciNetCrossRefGoogle Scholar
  23. 23.
    Rassias, Th.M.: On the stability of the linear mapping in Banach spaces. Proc. Am. Math. Soc. 72, 297–300 (1978)Google Scholar
  24. 24.
    Rätz, J.: On inequalities associated with the Jordan–von Neumann functional equation. Aequationes Math. 66, 191–200 (2003)MathSciNetCrossRefGoogle Scholar
  25. 25.
    Skof, F.: Proprietà locali e approssimazione di operatori. Rend. Sem. Mat. Fis. Milano 53, 113–129 (1983)MathSciNetCrossRefGoogle Scholar
  26. 26.
    Ulam, S.M.: Problems in Modern Mathematics. Wiley, New York (1960)zbMATHGoogle Scholar

Copyright information

© Springer Nature Switzerland AG 2019

Authors and Affiliations

  • Sundas Nawaz
    • 1
  • Afshan Batool
    • 2
  • Muhammad Arshad Zia
    • 1
  • Choonkil Park
    • 3
    Email author
  1. 1.Department of MathematicsInternational Islamic UniversityIslamabadIslamic Republic of Pakistan
  2. 2.Department of Mathematical SciencesFatima Jinnah Women UniversityRawalpindiIslamic Republic of Pakistan
  3. 3.Research Institute for Natural SciencesHanyang UniversitySeoulSouth Korea

Personalised recommendations